Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Yellowing Skin from Atazanavir
Aug 21, 2002

One of the side effects listed of Atazanavir is yellowing skin, eyes and nails. What are the percentages of seeing this side effect and is there a way to treat it. I have failed other treatments and my doctor is looking into this PI. I don't want to be yellow!

Response from Dr. Henry

The increased bilirubin levels seen with atazanavir generally doesn't turn the skin or eyes noticeably yellow so for most that is not a concern. If it happens (though rarely) then switching off the drug reverses the condition. KH



Previous
Nice Doctor
Next
dating someone on meds-both positive-I get side effects?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement